Abdul Rahim Khan
Abdul Rahim Khan
Dirección de correo verificada de kfupm.edu.sa
Título
Citado por
Citado por
Año
Coupled common fixed point results in two generalized metric spaces
M Abbas, AR Khan, T Nazir
Applied Mathematics and Computation 217 (13), 6328-6336, 2011
1412011
Strong convergence of a general iteration scheme in CAT (0) spaces
AR Khan, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 783-791, 2011
1042011
Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces
AR Khan, AA Domlo
Journal of Mathematical Analysis and Applications 341 (1), 1-11, 2008
892008
An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces
AR Khan, MAA Khan
Fixed Point Theory and Applications 2012 (1), 54, 2012
862012
Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme
M Abbas, SH Khan, AR Khan, RP Agarwal
Applied Mathematics Letters 24 (2), 97-102, 2011
772011
Inequalities in metric spaces with applications
MA Khamsi, AR Khan
Nonlinear Analysis: Theory, Methods & Applications 74 (12), 4036-4045, 2011
722011
Krasnosel’skii and Ky Fan type fixed point theorems in ordered Banach spaces
N Hussain, AR Khan, RP Agarwal
J. Nonlinear Convex Anal 11 (3), 475-489, 2010
672010
Common fixed-point results in best approximation theory
N Hussain, AR Khan
Applied Mathematics Letters 16 (4), 575-580, 2003
552003
Strong convergence of composite iterative schemes for zeros of m-accretive operators in Banach spaces
LC Ceng, AR Khan, QH Ansari, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 70 (5), 1830-1840, 2009
472009
Analytical and numerical treatment of Jungck-type iterative schemes
AR Khan, V Kumar, N Hussain
Applied Mathematics and Computation 231, 521-535, 2014
462014
Proximal-type algorithms for split minimization problem in P-uniformly convex metric spaces
C Izuchukwu, GC Ugwunnadi, OT Mewomo, AR Khan, M Abbas
Numerical Algorithms 82 (3), 909-935, 2019
422019
Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces and applications
AR Khan, MA Ahmed
Computers & Mathematics with Applications 59 (8), 2990-2995, 2010
402010
An extension of Brosowski-Meinardus theorem on invariant approximation
LA Khan, AR Khan
Approximation Theory and Its Applications 11 (4), 1-5, 1995
381995
Disease agents carried by flies in Dacca city.
AR Khan, F Huq
Bangladesh Medical Research Council Bulletin 4 (2), 86-93, 1978
381978
Applications of the best approximation operator to*-nonexpansive maps in Hilbert spaces
N Hussain, AR Khan
Taylor & Francis Group 24 (3-4), 327-338, 2003
372003
Approximation of*-nonexpansive random multivalued operators on Banach spaces
I Beg, AR Khan, N Hussain
Journal of the Australian Mathematical Society 76 (1), 51-66, 2004
312004
Common fixed points of generalized contractive hybrid pairs in symmetric spaces
M Abbas, AR Khan
Fixed Point Theory and Applications 2009, 28, 2009
29*2009
Approximating common fixed points of asymptotically nonexpansive maps in uniformly convex Banach spaces
AR Khan
Computers & Mathematics with Applications 53 (9), 1349-1360, 2007
272007
Applications of fixed point theorems to invariant approximation
AR Khan, N Hussain, AB Thaheem
Approximation Theory and its Applications 16 (3), 48-55, 2000
252000
Common fixed point and invariant approximation in hyperbolic ordered metric spaces
M Abbas, M Amine Khamsi, A Rahim Khan
Fixed Point Theory and Applications 2011 (1), 1-14, 2011
242011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20